Alert archive / North Carolina / Wind Advisories in 2014
Wind Advisory 7, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Mar 3, 2014, 4:05 AM EST. It took effect at Mar 3, 2014, 3:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2014, 4:05 AM EST (09:05 UTC)
- In effect from
- Mar 3, 2014, 3:00 PM EST
- Expired
- Mar 4, 2014, 4:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
800 WWUS72 KMHX 030905 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 405 AM EST MON MAR 3 2014 ...STRONG NORTHERLY WINDS WILL DEVELOP THIS AFTERNOON AND EVENING BEHIND AN ARCTIC COLD FRONT... .AN ARCTIC COLD FRONT WILL PUSH SOUTH ACROSS THE REGION THIS MORNING. STRONG COLD AIR ADVECTION WILL BRING NORTHERLY WINDS AROUND 25-35 MPH WITH GUSTS AS HIGH AS 45 MPH FROM MID AFTERNOON TODAY THROUGH THE EVENING HOURS. NCZ095-103-104-032115- /O.NEW.KMHX.WI.Y.0007.140303T2000Z-140304T0600Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 405 AM EST MON MAR 3 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM EST TUESDAY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...MID AFTERNOON TODAY THROUGH THIS EVENING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
273 WWUS72 KMHX 032115 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 415 PM EST MON MAR 3 2014 ...STRONG NORTHERLY WINDS WILL IMPACT THE OUTER BANKS THIS EVENING AND OVERNIGHT... .HIGH PRESSURE WILL NOSE SOUTH OVER EASTERN NC TONIGHT. STRONG COLD AIR ADVECTION WILL BRING NORTHERLY WINDS AROUND 25-35 MPH WITH GUSTS AS HIGH AS 45 MPH FROM MID THROUGH THE LATE EVENING HOURS. NCZ095-103-104-040600- /O.CON.KMHX.WI.Y.0007.000000T0000Z-140304T0600Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 415 PM EST MON MAR 3 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS AFTERNOON THROUGH THIS EVENING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
279 WWUS72 KMHX 040550 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1250 AM EST TUE MAR 4 2014 ...STRONG NORTHERLY WINDS WILL IMPACT THE OUTER BANKS OVERNIGHT... .HIGH PRESSURE WILL NOSE SOUTH OVER EASTERN NC TONIGHT. STRONG COLD AIR ADVECTION WILL BRING NORTHERLY WINDS AROUND 25-35 MPH WITH GUSTS AS HIGH AS 45 MPH FROM MID THROUGH LATE TONIGHT. NCZ095-103-104-040900- /O.EXT.KMHX.WI.Y.0007.000000T0000Z-140304T0900Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 1250 AM EST TUE MAR 4 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Mar 3, 3:47 AM EST, 18 minutes earlier.
Area forecast discussion, Mar 3, 3:47 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
347 AM EST MON MAR 3 2014
.SYNOPSIS...
AN ARCTIC COLD FRONT WILL MOVE SOUTH THROUGH THE AREA TODAY. COLD
HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST TUESDAY AND
WEDNESDAY AS WEAK LOW PRESSURE MOVES JUST OFF OF THE COAST. A
DEVELOPING LOW PRESSURE SYSTEM WILL MOVE ALONG THE SOUTHEAST COAST
THURSDAY AND FRIDAY.
&&
.NEAR TERM /THROUGH TODAY/...
AS OF 3 AM MON...A WEAK AREA OF LOW PRES WAS ANALYZED OVER THE
NC MOUNTAINS WITH A BACKDOOR ARCTIC COLD FRONT STRETCHING EWD
ALONG THE VA/NC BORDER. THE COLD FRONT WILL CONTINUE TO PUSH
SOUTH ACROSS THE AREA THIS MORNING INTO THE EARLY AFTERNOON WITH
THE AREA OF LOW PRES PUSHING OFF CAPE FEAR THIS AFTERNOON AS A
DAMPENING SHORTWAVE MOVES EWD ACROSS THE SOUTHEAST.
MODELS IN FAIR AGREEMENT WITH THE FRONT NEAR THE ALBEMARLE SOUND
AROUND 09Z...ALONG THE HIGHWAY 70 CORRIDOR AROUND 15Z AND PUSHING
SOUTH OF THE AREA SHORTLY AFTER 18Z. PRECIP WILL DEVELOP BEHIND
THE FRONTAL PASSAGE WITH OVERRUNNING MOISTURE AHEAD OF THE
SHORTWAVE. BEST UPPER LEVEL DYNAMICS MOVE ACROSS THE AREA BETWEEN
18Z MON-00Z TUE AND EXPECT MOST OF THE PRECIP TO FALL DURING THIS
TIME...EXCEPT PERHAPS ALONG THE IMMEDIATE COAST WHICH COULD
CONTINUE INTO THE EARLY EVENING. INITIALLY PRECIP WILL FALL AS
RAIN...BUT STRONG CAA ADVECTION WILL USHER IN A MUCH COLDER
AIRMASS THROUGH THE DAY ALLOWING A WINTRY MIX TO DEVELOP FROM N TO
S THROUGH THE AFTERNOON. WITH A 3-6C WARM NOSE PERSISTING THROUGH
THE AFTERNOON...EXPECT THE RAIN TO TRANSITION TO MAINLY SLEET
ALONG WITH WITH LIGHT FREEZING RAIN AS THE SFC COLD POOL WILL
QUICKLY DEEPEN TO AROUND 3FT. MODEL/WPC AVERAGE STORM TOTAL LIQUID
QPF IS AROUND A QUARTER TO A THIRD OF AN INCH. THERE WILL BE
LIMITED TIME FROM WHEN THE THERMAL PROFILES FAVOR SLEET TO WHEN
RAPID DRYING COMMENCES IN THE DENDRITIC GROWTH ZONE LATE IN THE
AFTERNOON BRINGING A TRANSITION TO LIGHT FREEZING RAIN OR FREEZING
DRIZZLE. THEREFORE...SLEET AND ICE ACCUMULATIONS ARE EXPECTED TO
BE MINIMAL...GENERALLY ONE TO TWO TENTHS OF AN INCH OF SLEET AND
TRACE TO PERHAPS A TENTH OF AN INCH OF ICE. THERMAL PROFILES FOR
AREAS FROM AROUND RODANTHE SOUTH ALONG THE OUTER BANKS SUGGEST
MAINLY RAIN FOR THESE AREAS...THOUGH COULD SEE SOME LIGHT SLEET
LATE. HAVE MADE MINIMAL CHANGES TO THE FORECAST AND WILL MAINTAIN
THE WINTER WEATHER ADVISORY FOR LIGHT SLEET AND ICE.
STRONG CAA WILL BRING GUSTY NLY WINDS ACROSS THE REGION AFTER
FROPA AND COULD SEE SUSTAINED WINDS APPROACH WIND ADVISORY LEVELS
ACROSS THE OUTER BANKS AND PARTS OF DOWN EAST CARTERET COUNTY AND
WILL ISSUE A WIND ADVISORY FROM MID AFTERNOON THROUGH MIDNIGHT
WITH THE MORNING FORECAST PACKAGE. THESE WINDS WILL ALSO BRING
MINOR WATER LEVEL RISES ALONG THE SOUTHERN PORTION OF THE PAMLICO
SOUND BUT WITH THE SHORT DURATION ONLY AROUND 6-9 HRS NOT ANTICIPATING
MUCH MORE THAN 1 TO 1.5 FT ABOVE NORMAL...WHICH IS WHAT IS
INDICATED ON THE CIRA WEBSITE.
TEMPS WILL FOLLOW A NON-DIURNAL TREND WITH RAPID COOLING BEHIND
THE FRONT. TEMPS CURRENTLY AROUND 48-58 ACROSS THE REGION EARLY
THIS MORNING BUT EXPECT TEMPS TO QUICKLY FALL THROUGH THE 40S AND
INTO THE 30S AFTER FROPA. THERE WILL LIKELY BE A LARGE SPREAD IN
HIGHS TODAY WITH SOUTHERN SECTIONS LIKELY WARMING TO AROUND 60
THIS MORNING AHEAD OF THE FRONT WHILE NORTHERN SECTIONS WILL REACH
THEIR HIGHS AROUND 50 AROUND DAYBREAK.
&&
.SHORT TERM /TONIGHT/...
AS OF 330 AM MON...THE SHORTWAVE TROUGH QUICKLY PUSHES EAST OF THE
AREA EARLY IN THE EVENING WITH UPPER LEVEL DYNAMICS QUICKLY
DIMINISHING AND MID LEVEL DRYING ENDING BEST PRECIP PROCESSES.
THERMAL PROFILES SUGGEST LIGHT FREEZING RAIN OR FREEZING DRIZZLE
CONTINUING THROUGH THE EVENING HOURS MOST AREAS BUT ANY ADDITIONAL
ACCUMULATION WILL BE VERY LIGHT. TEMPS WILL CONTINUE TO FALL INTO
THE 20S MOST AREAS...EXCEPT 30-35 ALONG THE COAST...WITH BLACK ICE
POSSIBLE ON UNTREATED ROADS CONTINUING TO BRING HAZARDOUS DRIVING
CONDITIONS THROUGH THE OVERNIGHT.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS OF 255 AM MONDAY...FORECAST MODELS CONTINUE TO SHOW AN ACTIVE
PATTERN ACROSS EASTERN NORTH CAROLINA FOR MOST OF THIS WEEK. ANY
PRECIPITATION ON TUESDAY SHOULD BE NEAR THE COAST AS WAVE OF LOW
PRESSURE MOVES WELL OFFSHORE AND HAVE KEPT LOW CHANCE POPS THRU
THE DAY. COLD HIGH PRESSURE WILL WEDGE DOWN THE EASTERN SLOPES OF
THE APPALACHIANS FROM THE NORTHEAST TUESDAY AFTERNOON AND WILL
REMAIN LOCKED IN PLACE THROUGH LATE WEEK. THIS WILL KEEP
TEMPERATURES BELOW SEASONAL NORMALS...BY SEVERAL DEGREES...AND
KEEP SKIES RATHER CLOUDY FOR MOST OF THE WEEK. ANOTHER OFFSHORE
WAVE OF LOW PRESSURE APPROACHES BY EARLY WEDNESDAY. WITH
TEMPERATURES CLOSE TO FREEZING ACROSS THE FAR NORTHWESTERN CWA
EARLY WEDNESDAY MORNING...HAVE KEPT A SMALL RISK OF SOME LIGHT
FREEZING RAIN AS THE PRECIPITATION ARRIVES. THE PRECIPITATION
SHOULD BECOME ALL RAIN AND CONTINUE INTO WEDNESDAY AFTERNOON
BEFORE MOVING OFFSHORE. ANOTHER STRONGER WAVE OF LOW PRESSURE
APPROACHES THURSDAY INTO FRIDAY. THE ECMWF IS NOT QUITE AS STRONG
AS PREVIOUS RUNS...BUT BOTH THE ECMWF AND GFS SHOW A HIGH
COVERAGE OF RAIN THURSDAY AND THURSDAY NIGHT. THERMAL PROFILES
SUPPORT ALL RAIN WITH THIS SYSTEM...WITH LIKELY GUSTY WINDS AND
THE POSSIBILITY OF MINOR COASTAL FLOODING ISSUES. A RIDGE OF HIGH
PRESSURE WILL BUILD IN FROM THE SOUTH WITH A WARMER SOUTHWEST FLOW
FOR SATURDAY. A FAST-MOVING COLD FRONT MAY LEAD TO ANOTHER QUICK
SHOT OF RAIN ON SUNDAY.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH SUNDAY EVENING/...
AS OF 330 AM MON...VFR CONDITIONS WILL PREVAIL EARLY THIS MORNING
WITH LIGHT S/SW FLOW. A BACKDOOR COLD FRONT IS PROGGED TO PUSH
ACROSS RTES THIS MORNING INTO EARLY AFTERNOON WITH STRONG CAA IN
NLY FLOW. CIGS LOWER TO MVFR WITH -RA DEVELOPING AT THE TERMINALS
BETWEEN 14-17Z...THEN LOWER TO IFR BETWEEN 19-23Z AS PRECIP RATES
INCREASE. SFC TEMPS QUICKLY FALL TO BELOW FREEZING MID TO LATE
AFTERNOON WHILE TEMPS ALOFT REMAIN ABOVE FREEZING BRINGING A
TRANSITION TO LIGHT SLEET AND FREEZING RAIN LATE THIS
AFTERNOON...THEN FREEZING DRIZZLE THIS EVENING WITH DRYING ALOFT.
STRONG NLY WINDS WITH GUSTS AROUND 20-30 KT WILL BE POSSIBLE AT
THE TERMINALS THIS AFTERNOON THROUGH THE EARLY EVENING.
LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 255 AM MONDAY...FLYING CONDITIONS WILL BE LESS THAN OPTIMAL
FOR A GOOD PORTION OF THE EXTENDED PERIOD. A SERIES OF LOW
PRESSURE WAVES WILL MOVE OFFSHORE WITH REDUCED CEILINGS AND VSBYS
LIKELY FOR THE TUESDAY THROUGH THURSDAY PERIOD. THE INITIAL BAND OF
RAIN WILL SPREAD BACK INTO THE REGION TUESDAY NIGHT AND CONTINUE
THRU WEDNESDAY. ADDITIONAL RAINFALL WILL ACCOMPANY A STRONGER AREA
OF LOW PRESSURE THURSDAY AND THURSDAY NIGHT. GUSTY WINDS WILL ALSO
BE LIKELY ON THE BACKSIDE OF THESE WAVES OF LOW PRESSURE. HIGH
PRESSURE BUILDS IN WITH DRIER AIR AND MORE VFR CONDITIONS FOR
FRIDAY INTO SATURDAY.
&&
.MARINE...
SHORT TERM /THROUGH MONDAY NIGHT/...
AS OF 1030 PM SUNDAY...SW FLOW AROUND 10-20 KT WILL PREVAIL AHEAD
OF AN ARCTIC COLD FRONT THIS MORNING. THE FRONT...CURRENTLY NEAR
THE VA/NC BORDER WILL PUSH INTO THE ALBEMARLE SOUND REGION AROUND
5 AM...THEN PUSH THROUGH THE WATERS THIS MORNING AND FINALLY SOUTH
OF THE REGION AROUND 2 PM. STRONG CAA IN NLY FLOW DEVELOPS BEHIND
THE FRONT WITH GALE FORCE CONDITIONS DEVELOPING MID AFTERNOON
THROUGH THE EVENING...ESPECIALLY IN GUSTS AROUND 35-40 KT.
USED A BLEND OF THE PREVIOUS NWPS AND WAVEWATCH FOR SEAS...WEIGHING
HIGHER TOWARD NWPS. SEAS WILL BUILD RAPIDLY THIS AFTN INTO TONIGHT
WITH CAA SURGE...LIKELY PEAKING AT 10-12 FT NRN AND CENTRAL WATERS
LATE TONIGHT.
LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 255 AM MONDAY...GUSTY WINDS AND ROUGH SEAS WILL CONTINUE
THROUGH THE DAY ON TUESDAY BEFORE SUBSIDING IN THE EVENING AS HIGH
PRESSURE STARTS TO BUILD DOWN THE EASTERN SLOPES OF THE MOUNTAINS.
FROM WEDNESDAY INTO FRIDAY...SOLID SMALL CRAFT ADVISORY CONDITIONS
ARE LIKELY AS A SERIES OF WAVES OF LOW PRESSURE MOVE OFFSHORE
ALONG THE STALLED FRONT. THE STRONGEST OF THE WAVES MOVES OFFSHORE
THURSDAY NIGHT THROUGH FRIDAY WITH STRONG SMALL CRAFT AND
POTENTIAL GALE CONDITIONS POSSIBLE. PER WAVEWATCH GUIDANCE...SEAS WILL
BUILD TO AS HIGH AS 8 TO 9 FEET...ESPECIALLY OVER THE CENTRAL
WATERS THURSDAY INTO FRIDAY. HIGH PRESSURE BUILDS SOUTH OF THE
COASTAL WATERS BY SATURDAY WITH DIMINISHING WINDS AND SEAS.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 11 AM EST
TUESDAY FOR NCZ029-044>047-079>081-103.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 11 AM EST
TUESDAY FOR NCZ090>095-098.
WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 1 AM EST TUESDAY FOR
NCZ095-103-104.
MARINE...GALE WARNING FROM 4 PM THIS AFTERNOON TO 1 AM EST TUESDAY FOR
AMZ135-152-154-156-158.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 1 AM EST TUESDAY FOR
AMZ130-150.
&&
SYNOPSIS...SK
NEAR TERM...SK
SHORT TERM...SK
LONG TERM...CTC
AVIATION...CTC/SK
MARINE...CTC/SKHazardous weather outlook, Mar 2, 4:49 PM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 449 PM EST SUN MAR 2 2014 NCZ090>092-098-032200- DUPLIN-LENOIR-JONES-ONSLOW- 449 PM EST SUN MAR 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM MONDAY TO 11 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. A MIX OF WINTRY PRECIPITATION IS EXPECTED MONDAY EVENING IN THE WAKE OF A STRONG COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-032200- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE- 449 PM EST SUN MAR 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM MONDAY TO 11 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. A MIX OF WINTRY PRECIPITATION IS EXPECTED MONDAY EVENING IN THE WAKE OF A STRONG COLD FRONT. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ093>095-032200- CRAVEN-PAMLICO-CARTERET- 449 PM EST SUN MAR 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM MONDAY TO 11 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. A MIX OF WINTRY PRECIPITATION IS EXPECTED MONDAY EVENING IN THE WAKE OF A STRONG COLD FRONT. A SLOW MOVING COASTAL LOW PRESSURE SYSTEM MAY PRODUCE STRONG NORTHEAST WINDS RESULTING IN ELEVATED WATER LEVELS ON THE SOUTHERN END OF PAMLICO SOUND THURSDAY INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ104-032200- OUTER BANKS HYDE- 449 PM EST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN ARCTIC COLD FRONT WILL MOVE THROUGH EASTERN NORTH CAROLINA MONDAY. TEMPERATURES ARE EXPECTED TO REMAIN A FEW DEGREES ABOVE FREEZING FOR OUTER BANKS HYDE COUNTY REDUCING THE LIKELIHOOD OF SLEET AND FREEZING RAIN ACCUMULATIONS...AND HAZARDOUS DRIVING CONDITIONS. A SLOW MOVING COASTAL LOW PRESSURE SYSTEM MAY PRODUCE STRONG NORTHEAST WINDS RESULTING IN ELEVATED WATER LEVELS ON THE SOUTHERN END OF PAMLICO SOUND THURSDAY INTO FRIDAY NIGHT...ALONG WITH POSSIBLE HIGH SURF AND BEACH EROSION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-032200- OUTER BANKS DARE- 449 PM EST SUN MAR 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM MONDAY TO 11 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. A MIX OF WINTRY PRECIPITATION IS EXPECTED MONDAY EVENING IN THE WAKE OF A STRONG COLD FRONT. A SLOW MOVING COASTAL LOW PRESSURE SYSTEM MAY PRODUCE STRONG NORTHEAST WINDS RESULTING HIGH SURF...COASTAL FLOODING AND BEACH EROSION THURSDAY INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in North Carolina, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.